# SDR AMTA200301408

- Difficulty date: November 20, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N558TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Engine: Rroyce RB211535E4
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: 7898301
- Part serial: BPL2
- Condition: Malfunctioned
- Location: Lt Engine Epr
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB LEFT ENGINE POWER FLUCTUATES.  OPERATION WITH EEC OFF NOT CHECKED DURING CLIMB.  CRUISE OPS NORMAL.  ON DESCENT ENGINE UNSTABLE WITH EEC OFF.  REMOVED AND REPLACED LEFT ENGINE EPR X-MITTER PER MM 77-11-01-4.  OP CHECK GOOD.  (M)
